Alert archive / California / Gale Watches in 2012

Gale Watch 7, NWS San Francisco Bay Area, CA

November 26, 2012

NWS San Francisco Bay Area, CA issued this gale watch at Nov 26, 2012, 3:07 AM PST. It took effect at Nov 27, 2012, 10:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 26, 2012, 3:07 AM PST (11:07 UTC)
In effect from
Nov 27, 2012, 10:00 PM PST
Expired
Nov 26, 2012, 3:02 PM PST
In force
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

100 
WHUS76 KMTR 261107
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
307 AM PST MON NOV 26 2012

...STRONG WINDS POSSIBLE TUESDAY NIGHT AND WEDNESDAY MORNING...

PZZ560-261915-
/O.CAN.KMTR.SC.Y.0178.000000T0000Z-121126T1100Z/
/O.NEW.KMTR.GL.A.0007.121128T1200Z-121128T1800Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
307 AM PST MON NOV 26 2012

...GALE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS: NORTHWESTERLY WINDS POSSIBLY INCREASING TO 25 TO 35 KT
  LATE TUESDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$

PZZ570-261915-
/O.CAN.KMTR.SC.Y.0178.000000T0000Z-121126T1100Z/
/O.NEW.KMTR.GL.A.0007.121128T0600Z-121128T1800Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
307 AM PST MON NOV 26 2012

...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY
MORNING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY
MORNING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS: NORTHWESTERLY WINDS INCREASING TO 25 TO 35 KT TUESDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$

PZZ565-261915-
/O.CAN.KMTR.SC.Y.0178.000000T0000Z-121126T1100Z/
/O.NEW.KMTR.GL.A.0007.121128T1200Z-121128T1800Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
307 AM PST MON NOV 26 2012

...GALE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS: NORTHWESTERLY WINDS POSSIBLY INCREASING TO 25 TO 35 KT
  LATE TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$

PZZ575-261915-
/O.CAN.KMTR.SC.Y.0178.000000T0000Z-121126T1100Z/
/O.NEW.KMTR.GL.A.0007.121128T1000Z-121128T1800Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
307 AM PST MON NOV 26 2012

...GALE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS: NORTHWESTERLY WINDS INCREASING TO 25 TO 35 KT LATE
  TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$

PZZ540-261915-
/O.CAN.KMTR.SC.Y.0178.000000T0000Z-121126T1100Z/
/O.NEW.KMTR.GL.A.0007.121128T0900Z-121128T1800Z/
POINT ARENA TO POINT REYES TO 10 NM-
307 AM PST MON NOV 26 2012

...GALE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS: NORTHWESTERLY WINDS POSSIBLY INCREASING TO 25 TO 35 KT
  LATE TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$

PZZ545-261915-
/O.NEW.KMTR.GL.A.0007.121128T1000Z-121128T1800Z/
POINT REYES TO PIGEON POINT TO 10 NM-
307 AM PST MON NOV 26 2012

...GALE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. 

* WINDS: NORTHWESTERLY WINDS POSSIBLY INCREASING TO 25 TO 35 KT
  LATE TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$

PZZ530-261915-
/O.NEW.KMTR.GL.A.0007.121128T1200Z-121128T1800Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
307 AM PST MON NOV 26 2012

...GALE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. 

* WINDS: NORTHWESTERLY WINDS INCREASING TO 25 TO 35 KT LATE
  TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$

PZZ535-261915-
/O.NEW.KMTR.GL.A.0007.121128T1200Z-121128T1800Z/
MONTEREY BAY-
307 AM PST MON NOV 26 2012

...GALE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. 

* WINDS: NORTHWESTERLY WINDS INCREASING TO 20 TO 30 KT WITH GALE
  FORCE GUSTS WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
2 follow-up statements
426 
WHUS76 KMTR 261739
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
939 AM PST MON NOV 26 2012

...DENSE FOG IN SAN FRANCISCO BAY THROUGH NOON TODAY...
...STRONG WINDS POSSIBLE TUESDAY NIGHT AND WEDNESDAY MORNING...

PZZ530-270145-
/O.NEW.KMTR.MF.Y.0006.121126T1739Z-121126T2000Z/
/O.CON.KMTR.GL.A.0007.121128T1200Z-121128T1800Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
939 AM PST MON NOV 26 2012

...DENSE FOG ADVISORY IN EFFECT UNTIL NOON PST TODAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST TODAY. A GALE WATCH
REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING. 

* WINDS: NORTHWESTERLY WINDS INCREASING TO 25 TO 35 KT LATE 
  TUESDAY NIGHT. 


* VISIBILITY: AS LOW AS A QUARTER OF A MILE THROUGH NOONTIME OVER
  THE BAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$

PZZ570-270145-
/O.CON.KMTR.GL.A.0007.121128T0600Z-121128T1800Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
939 AM PST MON NOV 26 2012

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY MORNING...

A GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY MORNING. 

* WINDS: NORTHWESTERLY WINDS INCREASING TO 25 TO 35 KT TUESDAY 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$

PZZ540-270145-
/O.CON.KMTR.GL.A.0007.121128T0900Z-121128T1800Z/
POINT ARENA TO POINT REYES TO 10 NM-
939 AM PST MON NOV 26 2012

...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

A GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. 

* WINDS: NORTHWESTERLY WINDS POSSIBLY INCREASING TO 25 TO 35 KT 
  LATE TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$

PZZ545-270145-
/O.CON.KMTR.GL.A.0007.121128T1000Z-121128T1800Z/
POINT REYES TO PIGEON POINT TO 10 NM-
939 AM PST MON NOV 26 2012

...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

A GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. 

* WINDS: NORTHWESTERLY WINDS POSSIBLY INCREASING TO 25 TO 35 KT 
  LATE TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$

PZZ575-270145-
/O.CON.KMTR.GL.A.0007.121128T1000Z-121128T1800Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
939 AM PST MON NOV 26 2012

...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

A GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. 

* WINDS: NORTHWESTERLY WINDS INCREASING TO 25 TO 35 KT LATE 
  TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$

PZZ560-270145-
/O.CON.KMTR.GL.A.0007.121128T1200Z-121128T1800Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
939 AM PST MON NOV 26 2012

...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

A GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. 

* WINDS: NORTHWESTERLY WINDS POSSIBLY INCREASING TO 25 TO 35 KT 
  LATE TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$

PZZ565-270145-
/O.CON.KMTR.GL.A.0007.121128T1200Z-121128T1800Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
939 AM PST MON NOV 26 2012

...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

A GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. 

* WINDS: NORTHWESTERLY WINDS POSSIBLY INCREASING TO 25 TO 35 KT 
  LATE TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$

PZZ535-270145-
/O.CON.KMTR.GL.A.0007.121128T1200Z-121128T1800Z/
MONTEREY BAY-
939 AM PST MON NOV 26 2012

...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

A GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING. 

* WINDS: NORTHWESTERLY WINDS INCREASING TO 20 TO 30 KT WITH GALE 
  FORCE GUSTS WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
330 
WHUS76 KMTR 262302
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
302 PM PST MON NOV 26 2012

...STRONG WINDS EXPECTED TUESDAY NIGHT INTO WEDNESDAY AFTERNOON...

PZZ570-270715-
/O.NEW.KMTR.SC.Y.0179.121127T1400Z-121128T0600Z/
/O.UPG.KMTR.GL.A.0007.121128T0600Z-121128T1800Z/
/O.NEW.KMTR.GL.W.0021.121128T0600Z-121128T2200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
302 PM PST MON NOV 26 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 10 PM PST
TUESDAY...
...GALE WARNING IN EFFECT FROM 10 PM TUESDAY TO 2 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM TUESDAY TO 2 PM PST
WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS
SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM TO 10 PM PST TUESDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: NORTHWESTERLY WINDS ON TUESDAY INCREASING TO 15 TO 25 KT
  ON TUESDAY AND THEN 25 TO 35 KT TUESDAY NIGHT INTO WEDNESDAY
  WITH GUSTS OVER 40 KT POSSIBLE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-270715-
/O.UPG.KMTR.GL.A.0007.121128T0900Z-121128T1800Z/
/O.NEW.KMTR.GL.W.0021.121128T1000Z-121128T2200Z/
/O.NEW.KMTR.SC.Y.0179.121127T1400Z-121128T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
302 PM PST MON NOV 26 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 2 AM PST
WEDNESDAY...
...GALE WARNING IN EFFECT FROM 2 AM TO 2 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 2 PM PST WEDNESDAY. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 6 AM TUESDAY TO 2 AM PST WEDNESDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: NORTHWESTERLY WINDS 15 TO 25 KT ON TUESDAY INCREASING TO
  25 TO 35 KT LATE TUESDAY NIGHT THROUGH WEDNESDAY WITH LOCAL
  GUSTS OVER 40 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-270715-
/O.NEW.KMTR.SC.Y.0179.121127T2100Z-121128T1000Z/
/O.UPG.KMTR.GL.A.0007.121128T1000Z-121128T1800Z/
/O.NEW.KMTR.GL.W.0021.121128T1000Z-121128T2200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
302 PM PST MON NOV 26 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 2 AM PST
WEDNESDAY...
...GALE WARNING IN EFFECT FROM 2 AM TO 2 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 2 PM PST WEDNESDAY. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 1 PM TUESDAY TO 2 AM PST WEDNESDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: NORTHWESTERLY WINDS TUESDAY AFTERNOON OF 15 TO 25 KT
  INCREASING TO 25 TO 35 KT LATE TUESDAY NIGHT THROUGH WEDNESDAY
  WITH LOCAL GUSTS TO 40 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-270715-
/O.NEW.KMTR.SC.Y.0179.121127T2100Z-121128T1200Z/
/O.UPG.KMTR.GL.A.0007.121128T1200Z-121128T1800Z/
/O.NEW.KMTR.GL.W.0021.121128T1200Z-121128T2200Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
302 PM PST MON NOV 26 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 4 AM PST
WEDNESDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 2 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 2 PM PST WEDNESDAY. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 1 PM TUESDAY TO 4 AM PST WEDNESDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT TUESDAY AFTERNOON
  INCREASING TO 25 TO 35 KT BY LATE TUESDAY NIGHT THROUGH
  WEDNESDAY WITH LOCAL GUSTS OVER 40 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-270715-
/O.NEW.KMTR.SC.Y.0179.121127T2100Z-121128T1200Z/
/O.UPG.KMTR.GL.A.0007.121128T1200Z-121128T1800Z/
/O.NEW.KMTR.GL.W.0021.121128T1200Z-121128T2200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
302 PM PST MON NOV 26 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 4 AM PST
WEDNESDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 2 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 2 PM PST WEDNESDAY. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 1 PM TUESDAY TO 4 AM PST WEDNESDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT TUESDAY AFTERNOON
  INCREASING TO 25 TO 35 KT BY LATE TUESDAY NIGHT THROUGH
  WEDNESDAY WITH LOCAL GUSTS OVER 40 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-270715-
/O.NEW.KMTR.SC.Y.0179.121127T2100Z-121128T1200Z/
/O.UPG.KMTR.GL.A.0007.121128T1200Z-121128T1800Z/
/O.NEW.KMTR.GL.W.0021.121128T1200Z-121128T2200Z/
MONTEREY BAY-
302 PM PST MON NOV 26 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 4 AM PST
WEDNESDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 2 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 2 PM PST WEDNESDAY. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 1 PM TUESDAY TO 4 AM PST WEDNESDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: NORTHWESTERLY WINDS INCREASING TO 20 TO 30 KT WITH GALE
  FORCE GUSTS WEDNESDAY MORNING. STRONGEST WINDS OVER THE OUTER
  AND NORTHERN PARTS OF THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-270715-
/O.UPG.KMTR.GL.A.0007.121128T1000Z-121128T1800Z/
/O.NEW.KMTR.GL.W.0021.121128T1000Z-121128T2200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
302 PM PST MON NOV 26 2012

...GALE WARNING IN EFFECT FROM 2 AM TO 2 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 2 PM PST WEDNESDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: NORTHWESTERLY WINDS OF 25 TO 35 KT WITH LOCALLY HIGHER
  GUSTS ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ530-270715-
/O.UPG.KMTR.GL.A.0007.121128T1200Z-121128T1800Z/
/O.NEW.KMTR.GL.W.0021.121128T1200Z-121128T2200Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
302 PM PST MON NOV 26 2012

...GALE WARNING IN EFFECT FROM 4 AM TO 2 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 2 PM PST WEDNESDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: NORTHWESTERLY WINDS INCREASING TO 25 TO 35 KT LATE
  TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON. LOCAL GUSTS OVER 45
  KT POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale watch went out at Nov 25, 9:49 PM PST, 5 hours 18 minutes earlier.

Area forecast discussion, Nov 25, 9:49 PM PST, 5 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
949 PM PST SUN NOV 25 2012

...WET WEATHER TO RETURN WEDNESDAY MORNING...

.DISCUSSION...AS OF 9:16 PM PST SUNDAY...NO SIGNIFICANT SHORT
TERM WEATHER UPDATES PLANNED THIS EVENING. TEMPS COOLED THIS
AFTERNOON AS THE MARINE LAYER...FOG AND ONSHORE BREEZES PERSISTED
TODAY. KMRY HAS ALREADY REPORTED 1/2 MILE FOG TONIGHT AND HALF
MOON BAY HAS A CEILING OF 300 FEET. WILL MONITOR FOG POTENTIAL
OVERNIGHT AND BE PROACTIVE WITH ANY ADVISORIES SHOULD THEY BE
NECESSARY FOR THE MONDAY MORNING COMMUTE.

MAIN WEATHER STORY WILL BE DRY AND SEASONABLE WEATHER MONDAY AND
TUESDAY. THEN MODELS HAVE BEEN VERY CONSISTENT IN BRINGING A FAST
MOVING SYSTEM IN FROM THE WEST. EXPECT A QUICK SHOT OF RAIN
STARTING EARLY WEDNESDAY MORNING...WITH STEADY RAINS ENDING BY
MIDDAY WEDS WHILE SHOWERS LINGER. ROUGH QPF ESTIMATES FROM AROUND
A HALF INCH IN THE COASTAL VALLEYS TO 1.5 INCHES IN THE HILLS FOR
THE WEDS SYSTEM. AGAIN...IT LOOKS TO BE A FAST MOVER AND COMING IN
STRAIGHT FROM THE WEST. MODELS ARE SHOWING SOME HEALTHY 925 MB
WINDS FROM THE SOUTH FROM 50-70 KTS OVER THE OCEAN AND ALONG THE
COAST. BRIEF WINDOW WHERE WIND ADVISORIES MIGHT BE NECESSARY WITH
THE FRONTAL PASSAGE ON WEDS MORNING. HOWEVER GIVEN THE LACK OF
COLD ADVECTION ITS OFTEN HARD TO MIX THOSE WINDS DOWN TO THE
SURFACE. STILL ENOUGH TIME ON OUR SIDE TO MONITOR TRENDS BEFORE
ISSUING ANY WIND HEADLINES.

AFTER THE WEDS SYSTEM...CONFIDENCE IN THE DETAILS GOES DOWN HILL
AS WEATHER PATTERN OVER THE PACIFIC WILL BE UNDERGOING A
SIGNIFICANT ADJUSTMENT WITH INFLUENCE FROM THE GULF OF ALASKA AS
WELL AS SUB-TROPICAL INJECTIONS OF ENERGY. WERE SEEING PRETTY WILD
RUN TO RUN CHANGES IN THE MODELS WITH NO CLEAR SIGNAL ON TIMING.
BUT HIGH CONFIDENCE THAT MORE RAIN WILL BE ON THE WAY LATER IN THE
WEEK AND INTO NEXT WEEKEND. RIGHT NOW LOOKS LIKE WE'LL SEE A BREAK
FOR THE BULK OF THURSDAY BUT WARM ADVECTION RAINS SHOULD REDEVELOP
IN THE NORTH BAY AS NEXT WARM FRONTAL BAND DEVELOPS OVER THE
REGION. RAIN CHANCES WILL CONTINUE INTO FRIDAY. HIGHEST QPF AND
CONFIDENCE REMAINS OVER THE NORTH BAY. WILL NEED TO KEEP THE HYPE
MACHINE IN CHECK...AS ECMWF IS NOT NEARLY AS BULLISH AS GEM AND
GFS MODELS WITH RAINFALL TOTALS. ECMWF BRINGS COLDER SOLUTIONS
WITH LOWER SNOW LEVELS IN THE SIERRA AND LESS WARM FRONTAL RAINS
WITH TAPS BACK TO THE PACIFIC. EXPECT A BROAD BRUSH FORECAST FOR
THE NEXT SEVERAL DAYS. HIGH CONFIDENCE FOR THE WEDS EVENT THEN
ONLY LOW TO MEDIUM BUT WILL FINE TUNE OVER THE NEXT SEVERAL DAYS.
HIGHER CONFIDENCE THAT FAR NORTHERN CALIFORNIA WILL SEE
SIGNIFICANT RAINFALL OVER THE NEXT 7-10 DAYS.

A SPECIAL WEATHER STATEMENT AND HAZARDOUS WEATHER OUTLOOK WERE
ISSUED TO HIGHLIGHT THE UPCOMING PATTERN CHANGE.

&&

.AVIATION...AS OF 9:40 PM PST SUNDAY...SATELLITE SHOWS LOW CLOUDS
DEVELOPING RIGHT AT THE IMMEDIATE COASTLINE TONIGHT. IFR IS FORECAST
TONIGHT.

VICINITY OF KSFO...VFR CONTINUES TONIGHT BUT LOW CLOUDS ARE FORECAST
OVERNIGHT. WINDS LIGHT DURING PERIOD. VFR WILL RETURN BY LATE
MONDAY MORNING.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...IFR FORECAST IS DEVELOPING A BIT
FASTER THAN EARLIER EXPECTED. LOW CIGS AND VSBYS ARE FORECAST
RIGHT INTO MONDAY MORNING. VFR WILL RETURN BY LATE MONDAY MORNING.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...NONE.

PUBLIC FORECAST: RWW
AVIATION/MARINE: CANEPA

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
Hazardous weather outlook, Nov 25, 9:16 AM PST, 17 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
916 AM PST SUN NOV 25 2012

CAZ006-505>513-516>518-528>530-261730-
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
916 AM PST SUN NOV 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...SUNDAY AND SUNDAY NIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONG PACIFIC STORM SYSTEM IS EXPECTED TO IMPACT THE AREA BY
WEDNESDAY AND LAST THROUGH THE END OF THE WEEK. IT REMAINS TOO
EARLY TO FOCUS ON EXACT DETAILS OF LOCATION...INTENSITY...AND
TIMING...BUT THE POTENTIAL EXISTS FOR SIGNIFICANT RAINFALL AND
STRONG WINDS ACROSS THE AREA. POTENTIALLY DAMAGING WINDS ARE
POSSIBLE IN THE HIGH ELEVATIONS AND GALES POSSIBLE OVER THE LOCAL
WATERS. CONTINUE TO MONITOR THE NATIONAL WEATHER SERVICE AND LOCAL
MEDIA OUTLETS FOR FURTHER UPDATES ON THIS DEVELOPING STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 3:52 AM PSTDense Fog AdvisoryMTRAlameda, Contra Costa, Marin, Napa, City and County of San Francisco, San Mateo and 2 more5 hr
Nov 26, 9:39 AM PSTMarine Dense Fog AdvisoryMTR2 hr
Nov 26, 3:02 PM PSTGale WarningMTR47 hr
Nov 26, 3:02 PM PSTSmall Craft AdvisoryMTR37 hr

Nearby

Gale Watches in California, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.